# SDR CA131210007

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 406001120107
- Condition: Fouled
- Location: Collectiv
- Part time: 1,758 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN, FADEC FAULT/DEGRADE LIGHT ILLUMINATED.  PILOT ATTEMPTED TO SWITCH OFF ENGINE BUT COULD NOT, THEN SUCCESSFULLY SELECTED TO SWITCH OFF MANUALLY. INVESTIGATION INITIATED BY MRO, WHICH REVEALED THE COLLECTIVE PITCH (CP) TRANSDUCER FAILED.  FURTHER INVESTIGATION REVEALED THAT COLLECTIVE PITCH TRANSDUCER WAS STUCK DUE FOULED RELATIVE. MOVEMENT LATERALLY AND AXIALLY OF CONNECTING CLAMP 406-001-120-107 OVER JACKSHAFT ASSY 407-001-100-105.  THE CLAMP HAD SLIPPED FROM THE INSTALLED POSITION AND 1 OF THE LOBES OF THE CLAMP HAD STUCK WITH THE PANEL OF THE ADJOINING BULKHEAD. THIS RESULTED THE COLLECTIVE JAMMED IN DOWN POSITION.  MRO NOTED THAT THERE WAS A MARK WHICH EXISTED EARLIER ON THE SAME BULKHEAD REVEALING CLAMP FOULING PREVIOUSLY AND A PAINT TOUCHED UP.
